# SDR 96UAL900398

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Engine: Iae V2527A5
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 501310000
- Condition: Loose
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOST GREEN SYSTEM HYDRAULIC QUANTITY IN CRUISE.  BLUE AND YELLOW SYSTEM WERE NORMAL.  *S/D*  FOUND THE ENGINE PRESSURE SWITCH CAME LOOSE IN FLIGHT.  REPLACED SWITCH AND OPERATIONALLY CHECKED NORMAL.
